Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Expanding a Band

Gordon Macdonald
Proceedings of the American Mathematical Society
Vol. 127, No. 9 (Sep., 1999), pp. 2625-2632
Stable URL: http://www.jstor.org/stable/119562
Page Count: 8

You can always find the topics here!

Topics: Semigroups, Algebra, Hilbert spaces, Terminology, Mathematical theorems, Equivalence relation
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Expanding a Band
Preview not available

Abstract

Any pure operator band can be expanded so that each component of the band is reflexive.

Page Thumbnails

  • Thumbnail: Page 
2625
    2625
  • Thumbnail: Page 
2626
    2626
  • Thumbnail: Page 
2627
    2627
  • Thumbnail: Page 
2628
    2628
  • Thumbnail: Page 
2629
    2629
  • Thumbnail: Page 
2630
    2630
  • Thumbnail: Page 
2631
    2631
  • Thumbnail: Page 
2632
    2632